# SDR UPS404380

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 2420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LOWER FUSELAGE HAS A 3 INCH CRACK, APPROX STA 2420 AT 7 O'CLOCK POS.  THE CRACK IS ALONG EDGE OF SKIN LAP.  REPAIRED PER SRM 53-30-03.
